Change search
ReferencesLink to record
Permanent link

Direct link
Aperiodic non-isomorphic lattices with equivalent percolation and random-cluster models
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2010 (English)In: The Electronic Journal of Combinatorics, ISSN 1077-8926, Vol. 17, no 1Article in journal (Refereed) Published
Abstract [en]

We explicitly construct an uncountable class of infinite a periodic plane graphs which have equal, and explicitly computable, bond percolation thresholds. Furt hermore for both bond percolation and the random-cluster model all large scale properties, such as the values of the percolation threshold and the critical exponents, of the graphs are equal. This equivalence holds for all values of p and all q is an element of [0,infinity] for the random-cluster model. The graphs are constructed by placing a copy of a rotor gadget graph or its reflection in each hyperedge of a connected self-dual 3-uniform plane hypergraph lattice. The exact bond percolation threshold may be explicitly determined as the root of a polynomial by using a generalised star-triangle transformation. Related randomly oriented models share the same bond percolation threshold value.

Place, publisher, year, edition, pages
2010. Vol. 17, no 1
Keyword [en]
URN: urn:nbn:se:umu:diva-41322ISI: 000276048900003OAI: diva2:405613
575EG Times Cited:0 Cited References Count:21Available from: 2011-03-23 Created: 2011-03-23 Last updated: 2011-03-24Bibliographically approved

Open Access in DiVA

No full text

Other links

The journal website

Search in DiVA

By author/editor
Markström, Klas
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
The Electronic Journal of Combinatorics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 17 hits
ReferencesLink to record
Permanent link

Direct link